| Model Number |
81104 |
| Medical Device Problem Codes |
Device Damaged Prior to Receipt by User (1570); Use of Device Problem (1670); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the catheter had a defective curl.As reported, the catheter was removed and tested and the curl was found defective.There was no patient injury or medical intervention reported and the complainant is not aware of any extended procedure time.These are commonly used devices that are readily available.
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the complaint device was returned to stryker with the catheter's curve deflection mechanism (and locking dial) engaged.Upon visual inspection of the received complaint device, no (further) relevant visible damage was observed.Due to the improper return, the device was considered to be ineligible for function testing.The complaint device's curve mechanism was received engaged and in a locked position, likely stressing the catheter's internal wiring for the duration of its return to stryker (28 calendar days - from awareness date).As the complaint device was returned to stryker via improper shipping methods, the reported event experienced by the customer could not be confirmed as the manner of which the complaint device returned may adversely impact its functional testing and root cause analysis.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to mishandling subsequent to distribution, including shipping and storage conditions or improper manipulation of the device.The instructions for use (ifu) state: - do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.- do not alter this device.- inspect the packaging and catheter for damage or defects prior to use.- avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.- avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.- avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description